Open Access
Translator Disclaimer
2016 Partial crossed products and fully weakly prime rings
Wagner Cortes, Marlon Soares
Rocky Mountain J. Math. 46(4): 1107-1139 (2016). DOI: 10.1216/RMJ-2016-46-4-1107

Abstract

In this paper, we study the necessary and sufficient conditions for the partial crossed product to be a fully weakly prime ring. Moreover, we give a description of the prime radical of the partial crossed product when the base ring is a fully weakly prime ring.

Citation

Download Citation

Wagner Cortes. Marlon Soares. "Partial crossed products and fully weakly prime rings." Rocky Mountain J. Math. 46 (4) 1107 - 1139, 2016. https://doi.org/10.1216/RMJ-2016-46-4-1107

Information

Published: 2016
First available in Project Euclid: 19 October 2016

zbMATH: 1383.16026
MathSciNet: MR3563177
Digital Object Identifier: 10.1216/RMJ-2016-46-4-1107

Subjects:
Primary: 16D25, 16N60, 16N99, 16S35, 16W22

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.46 • No. 4 • 2016
Back to Top